Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1984, Volume 52, Issue 6

Optimal Auctions with Risk Averse Buyers<1473:OAWRAB>2.0.CO;2-0
p. 1473-1518

Eric Maskin, John Riley

We characterize a seller's optimal scheme for the sale of an indivisible good to one of n risk averse buyers. We also compare certain commonly used schemes, such as the high bid and second bid auctions, under the hypothesis of risk aversion.

Log In To View Full Content